Title: | PERFORMANCE ANALYSIS OF STACK SPACE ALLOCATION BASED UPON RANDOM-WALK MODEL |
Authors: | HO, PC YANG, WP HSU, MC 資訊科學與工程研究所 Institute of Computer Science and Engineering |
Keywords: | STACK;RANDOM WALK MODEL |
Issue Date: | 1992 |
URI: | http://hdl.handle.net/11536/3584 http://dx.doi.org/10.1080/00207169208804072 |
ISSN: | 0020-7160 |
DOI: | 10.1080/00207169208804072 |
Journal: | INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS |
Volume: | 43 |
Issue: | 1-2 |
Begin Page: | 45 |
End Page: | 59 |
Appears in Collections: | Articles |